# SDR NSV2008F00010

- Difficulty date: July 17, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N200WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4200
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED - AIR RETURN TO EWR FOR FWD EMERGENCY DOOR LIGHT.  CLEANED CONTACT POINTS ON FWD EMERGENCY EXIT PROXIMITY SENSOR.  OPS CHECK PERFORMED IAW Q400 AMM 52-22-00-710-802.  OPS CHECK GOOD.  LIGHT NOT ILLUMINATED.  (S)
